My 17 year old daughter has been on Strattera for about 10 weeks. Her first med. for ADD. After she got through the extreme tiredness the first few weeks, things went well. However, she plays basketball and has been complaining of excessive sweating during practice and games to the point of being embarassed. Has anyone else had this problem while on Strattera? I haven't suggested that the sweating could be a side effect of the med. Thought I'd compare notes first. Also, she seems to be a bit more argumentative lately. Has anyone else had this problem with their teen after being on this med just a few weeks? I was very pleased initially, but am wondering if I was too optimisic too early.
Thanks so much for any input. I have been reading this board, as well as others, since April and it has been so helpful!
I took straterra for a couple days and couldnt handle the side effects: scalp crawling, profuse sweating while stationary, chills and hot at the same time, clammy, foggy!!!! just yukky! Add to that, it didnt have any positive effects on me!
I've been on Strattera about four months now. I do sweat more on this stuff, but I've gotten used to it. I have had every side effect in the book with this stuff but stuck it out. Every one of them is now gone and this stuff is GREAT for me.
I've been on Strattera for about a month now and have had horrible sweating problems. It was very nice here this past weekend and we took my son to the park but we had to leave because I was embarassed at the extent I was sweating.
I never connected the two until now, and yes it is horrible.